American Journal of Computational Mathematics

Vol.3 No.3(2013), Paper ID 36084, 5 pages

DOI:10.4236/ajcm.2013.33031

 

A Family of 4-Point n-Ary Interpolating Scheme Reproducing Conics

 

Mehwish Bari, Ghulam Mustafa

 

Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, Pakistan
Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, Pakistan

 

Copyright © 2013 Mehwish Bari, Ghulam Mustafa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Bari and G. Mustafa, "A Family of 4-Point n-Ary Interpolating Scheme Reproducing Conics," American Journal of Computational Mathematics, Vol. 3 No. 3, 2013, pp. 217-221. doi: 10.4236/ajcm.2013.33031.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.